Book:Journal/Journal of the London Mathematical Society

From ProofWiki
Jump to navigation Jump to search

Journal of the London Mathematical Society

(J. London Math. Soc.)

Publisher: London Mathematical Society


Dates

Started publication: $1926$
(current)

Featured Articles

  • 1929: T.J.I'A. BromwichAn Application of Heaviside's Methods to Viscous Fluid MotionVol. 5: pp. 10 – 13)
  • 1933: D.G. ChampernowneThe Construction of Decimals Normal in the Scale of TenVol. 8: pp. 254 – 260)
  • 1933: S. SkewesOn the difference $\map \pi x − \map \Li x$ (I)Vol. 8, no. 4: pp. 277 – 283)
  • 1946: C.A. RogersLinear Transformations Which Apply To All Convergent Sequences and SeriesVol. 21: pp. 123 – 128)
  • 1953: Karl GoldbergA table of Wilson quotients and the third Wilson primeVol. 28: pp. 252 – 256)
  • 1956: John LeechOn the Representation of $1, 2, \ldots, n$ by DifferencesVol. 31: pp. 160 – 169)
  • 1958: L.J. MordellOn the Evaluation of Some Multiple SeriesVol. 33: pp. 368 – 371)